MAUDE Adverse Event Report: BIOMET 3I CERTAIN LOW PROFILE ABUTMENT 4.1MM(D) X 2MM(H); DENTAL SCREW

BIOMET 3I CERTAIN LOW PROFILE ABUTMENT 4.1MM(D) X 2MM(H); DENTAL SCREW
Model Number ILPC442
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number: (b)(4).Weight: unknown / not provided.Title: unknown/ not provided.First/given name: unknown / not provided.Last name: unknown / not provided.Email address: unknown / not provided.
 
Event or Problem Description
It was reported that the patient came with the crown in his hand due to the fracture of the through screw of the transepithelial abutment.The doctor reports that the torque used was 15nw.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).One abutment was returned for investigation.Visual inspection of the as returned product identified worn markings due to usage and a fracture at the threads.Also, an associated product lpctsh has been returned.However, this item is listed as associated item only and did not cause or contribute to the event.No further investigation will be conducted.Pre-existing patient factors, x-ray, tooth location are not relevant to the reported event.The length of the device usage is unknown.Pictures or x-ray images were not provided.Review of appropriate documentation: documents reviewed: biomet 3i restorative products ifu (p-iis086gr) rev f ¿ october 2019 information identified: 'warnings' 'precautions' 'potential adverse events'.Dhr review: dhr review was completed for the subject lot number (2021050107).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (2021050107) for similar event and no other complaint was identified.Post market trend review: jan post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN LOW PROFILE ABUTMENT 4.1MM(D) X 2MM(H)
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15930491
Report Number0001038806-2022-01867
Device Sequence Number4347404
Product Code DZE
UDI-Device Identifier00844868021216
UDI-Public(01)00844868021216(17)260621(10)2021050107
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K092341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/31/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/21/2026
Device Model NumberILPC442
Device Catalogue NumberILPC442
Device Lot Number2021050107
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Supplement Date Received by Manufacturer03/31/2023
Initial Report FDA Received Date12/07/2022
Supplement Report FDA Received Date03/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age42 YR
Patient SexMale